MathSciNet Relay Station
MathSciNet bibliographic data
MR2642887 60G57 (28A80 60G15 60G25)
Robert, Raoul; Vargas, Vincent Gaussian multiplicative chaos revisited. Ann. Probab. 38 (2010), no. 2, 605–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement